# SDR CA120207004

- Difficulty date: January 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 23,756 hours
- Engine: Ge CF343B1
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Frayed
- Location: Proximity Sensor
- Part time: 753 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A PASSENGER DOOR STOW CAUTION MESSAGE ON EICAS. TROUBLESHOOTING FOUND THE MCD HANDLE PROX SENSOR PS1MB HAD A FRAYED AND DAMAGED WIRE FROM INTERFERENCE WITH THE MCD HANDLE LINKAGE. THIS PROX SENSOR WAS PREVIOUSLY REPLACED LAST SEP 24 (4 MONTHS AGO). NORMAL INSTALLATION REQUIRES THE WIRES TO BE BENT BACK 180 DEGREES AGAINST THE SENSOR BODY AND TY-WRAPPED IN PLACE TO PROVIDE CLEARANCE TO THE LINKAGE. IT APPEARS THAT THE WIRES UNDER THE TY-WRAP MIGRATED BACK RESULTING IN CONTACT WITH THE HANDLE LINKAGE.
